# SDR FDEA201308131870

- Difficulty date: August 13, 2013
- Submitted: August 14, 2013
- Operation: Air carrier
- Aircraft: N585FE
- Make and model: Doug MD-11F
- Aircraft serial: 48481
- Aircraft time: 71,454 hours, 15,090 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Nr 3 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

AT TAKE OFF, APROX 110 KTS.  RECEIVED RED MASTER WARNING AND LEVEL 3 NR 3 ENG FIRE ALERT.   REJECTED TAKEOFF AT POWER REDUCTION ON REJECT ALERT WENT AWAY.  NO FIRE BELL. MAX PWR TAKEOFF.
